Insomnia Update + Remeron

Discussion in 'Fibromyalgia Main Forum' started by Empower, Sep 7, 2009.

  1. Empower

    Empower New Member

    I had posted that I was having problems sleeping for about 3 weeks - couldn't fall asleep

    Well, doctor started me on Remeron. I started with 1/4 tablet about 3 days ago. It takes me about 1 1/2 hours to get to sleep, then I sleep, but not good.

    In the morning , and most of the day, I then feel just AWFUL! So tired, I could fall asleep at the drop of a hat, headachy, ache ALL over, just don't want to do a THING. Last night I took the 1/4 of tablet and took 1/2 of that, still feel miserable.

    I don't want to go back to Elavil or Trazadone, I don't want to take sleep meds like Ambien

    I just don't think I can continue on the Remeron and feel even more miserable than b4 I started taking it
  2. ktp812

    ktp812 New Member

    I couldn't take Remeron either. I was taking 1/4 pill and was still very tired the next day. It helped me sleep but I felt terrible the day after.
    My husband couldn't believe that small amount would make me feel so terrible so he tried 1/2 pill and it happened to him too and he had to go to work!

    I take lunesta but am trying to get off because I don't think I am sleeping deeply with it. I have been on for 3 years and don't think it is working well anymore.
  3. dmholmes

    dmholmes New Member

    I took Remeron for a few years for depression. I recall my doctor telling me that the side effects of Remeron were actually stronger at lower dosages. After discontinuing it I still would occasionally take small amounts to help sleep. It's the only thing I've ever taken that would pretty much just knock me out.

  4. Empower

    Empower New Member

    For your responses

    ktp - you kind of have to weigh whether a good night's sleep is worth feeling totally miserable the next day!!!

    David - I had heard this, so thanks for confirming it. My sister does the same thing....if she is having a bad night, she will take a little Remeron for sleep. Probably not a great thing to do, but I will probably end up doing this also
  5. ktp812

    ktp812 New Member

    I haven't taken remeron in years. I just remember how awful it made me feel. Although last night I took a herbal supplement I just bought and I feel really bad this morning. It is called Sleep MD and all it did was make me really dizzy and feel like I was in twilight zone.
    I ended up having to take a lunesta too cause I felt miserable.

    So now today I am really hung over. I wish I could just sleep normally....!!!